# SDR SWAA2022020220685

- Difficulty date: September 29, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 43,093 hours, 29,056 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** CORROSION *** ACB R/H FLOOR TO SIDEWALL SUPPORT 3RD SECTION (ACB DOOR LWR MAIN SILL; FWD SHIELD) HAS MULTIPLE AREAS OF CORROSION (UPR & LWR SURFACES); SCREW-START DAMAGE; AND DRILLED OUT FASTENERS; STA 767 TO STA787+6' / DETERMIND NO ALLOWABLE DAMAGE LIMITS AND REPAIR PROCEDURES SEPCIFIED FOR ACB SHIELD (FWD) IN THE SRM IAW SRM 51-10-02-0G-0 PAR 9 STRUCTURAL ITEM IS REPAIRABLE BY REPLACEMENT. REMOVED AND REPLACED ACB FWD SHIELD IAW SRM 51-40-02-0G-0
